# SDR 2024F00313

- Difficulty date: November 15, 2024
- Submitted: December 10, 2024
- Operation: General aviation
- Aircraft: N312LG
- Make and model: Lear 35A
- Aircraft serial: 489
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Out Of Alignment
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKE OFF NOSE WHEEL WAS 30 DEGREES TO THE LEFT NOT STRAIGHT.
